Previous |  Up |  Next


PU-integral; PU-uniform integrability; $\mu$-uniform integrability
We give a definition of uniform PU-integrability for a sequence of $\mu$-measurable real functions defined on an abstract metric space and prove that it is not equivalent to the uniform $\mu$-integrability.
[1] A. M. Bruckner: Differentiation of integrals. Supplement to the Amer. Math. Monthly 78 (1971), no. 9, 1-51. MR 0293044 | Zbl 0225.28002
[2] R. A. Gordon: Another look at a convergence theorem for the Henstock integral. Real Anal. Exchange 15 (1989/90), 724-728. MR 1059433
[3] R. A. Gordon: Riemann tails and the Lebesgue and the Henstock integrals. Real Anal. Exchange 17 (1991/92), 789-795. MR 1171422
[4] G. Riccobono: A PU-integral on an abstract metric space. Math. Bohem. 122 (1997), 83-95. MR 1446402 | Zbl 0891.28003
Partner of
EuDML logo